MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542713
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Concomitant products: (left) 450cc mentor siltex contour profile high saline catalog: 3542713 lot: 7477184 sn: (b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year old caucasian female patient who underwent breast augmentation revision with two 450cc mentor siltex contour profile high saline breast prostheses, suffered right side deflation, post-operatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8972093
Report Number1645337-2019-18728
Device Sequence Number14064633
Product Code FWM
UDI-Device Identifier00081317001928
UDI-Public00081317001928
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2021
Device Catalogue Number3542713
Device Lot Number7477184
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR